# SDR REXA2015112301155

- Difficulty date: November 23, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 18,819 hours, 12,162 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP VANE, INBD LE ACCESS PANEL 584ET, IS CHAFED APPROX 1.0 LONG, .750 WIDE & .025 DEEP.  INSTALLED NEW CAP VANE ON LT INBD FLAP IAW SRM 51-40-11-001-001, 51-41-02-001-001 & 21-23-00-390-808, PN CC670-14027-3.
